# SDR USAA029909

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - FOUND ON POST FLIGHT INSPECTION, COCKPIT EMERGENCY EXIT LIGHT WILL NOT EXTINGUISH WHEN EMERGENCY EXIT LIGHTS DISARMED.  RESEATED LIGHT ASSEMBLY, CHECKS OK.  (M)
